Advertisement

The Topology of Uniform Convergence on Order-Bounded Sets

  • Authors
  • Yau-Chuen Wong

Part of the Lecture Notes in Mathematics book series (LNM, volume 531)

Table of contents

  1. Front Matter
    Pages I-IV
  2. Yau-Chuen Wong
    Pages 1-44
  3. Back Matter
    Pages 156-163

About this book

Keywords

Order-Bounded Sets Topologischer Vektorraum character convergence form sets topology vector space

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0077704
  • Copyright Information Springer-Verlag Berlin Heidelberg 1976
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-07800-5
  • Online ISBN 978-3-540-38268-3
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site